Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Child had a reaction to ADHD medication vyvanse. Elevated ASOT, sore throat, peeling of finger tips. Any suggestions?

february 2012 my son had a reaction to an ADHD med VYVANSE and has been taken off but throughout all the issues we found an elevated ASOT first result in the thousands and have been on and off antibiotics for a year now and still has elevated ASOT and never not one time in his life had a sore throat. every strep culture comes back negative. he has a chronic runny nose and a couple of his finger tips and toes are peeling. Any help would be great!
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

Vyvanse can cause complications but raised ASOT levels is not to be worried for. Elevation of just one liver enzyme does not have any significance.

Regarding repeated sore throat our son needs to be evaluated for its reason. Steps need to be taken so that the immunity of your son is boosted. Ensure that he gets a good well-balanced nutritious diet.

It is difficult to comment on the peeling of the finger tips without having a look at the fingers.

I hope I have answered your query to your satisfaction.

Wishing your son an early recovery.


Answered: Sun, 3 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor